What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Apr 7, 9:47 AM EST, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 7, 9:47 AM EST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
1047 AM EDT Mon Apr 7 2025
.SYNOPSIS...
Showers and isolated thunderstorms push into the area today into
tonight as a meandering frontal boundary slowly clears the
area late today and tonight. Much cooler temperatures are
expected for Tuesday and Wednesday, with below freezing temperatures
likely Tuesday night away from the immediate coast. Near normal
temperatures will prevail from mid to late week, with another
chance for showers on Friday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1030 AM EDT Monday...
Key Messages:
- Widespread rainfall persists across the area today into
tonight.
- There is a Marginal Risk of excessive rainfall through this
evening.
- There is a conditional severe weather threat across SE VA into
NE NC this afternoon, with portions of NE NC upgraded to
Slight Risk (15% for wind). Main threat would be damaging
winds, but a brief tornado (2% probs) cannot be altogether
ruled out.
Latest Sfc analysis shows the frontal boundary draped from about
Danville to Williamsburg late this morning. Temperatures range
from the 70s over far SE VA and NE NC (upper 70s along the
Albemarle sound), to the upper 40s across the MD eastern shore
and northern piedmont. Widespread moderate to locally heavy
rainfall continues, primarily along and to the NNW of the sfc
boundary, with just a few showers to the south.
Aloft, a SW to WSW flow is in place, transporting deep moisture
from the Gulf into the local area. In addition, an upper level
jet (~180 kt at 250 mb), extends from northern New England back
to the SW across the OH Valley, which will eventually place the
local area into the favorable RRQ upper divergent zone. Plenty
of moisture will be in place to support moderate to heavy rain
given PWATs surging to 1.5-1.7. The main axis of the rain
remains along the boundary and to the north, with little more
than a few showers across far SE VA and NE NC until mid-late
aftn, as the front gradually shifts SE into tonight. The severe
threat is minimal on the cool side of the boundary. Inverted-V
look to soundings do portend a bit of a gusty/damaging winds
issue where we can get any clearing and modest destabilization.
A Marginal Risk from SPC remains in place for southern VA, with
a small area of a Slight Risk over most of NE NC (upgrade to 15%
for wind) given less precip and highs near 80F through mid/late
aftn. This are in particular, will need to be monitored into
early evening ahead of the front for a wind threat.
Storm total QPF calls for a widespread 1.5- 2" with locally
higher amounts up to ~3" possible. The 00z/7 HREF probability-
matched- mean is still showing enhanced probabilities (30-50%)
for 1-2" of rain in 3-hrs from late this morning into the
afternoon across south central and SE VA from FKN to Va Beach
and into adjacent NE NC. Antecedent dry conditions should
preclude any widespread significant flooding issues, but usual
issues in urban and poor drainage/flood-prone areas remain a
good possibility, especially with potentially heavy downpours
across Hampton Roads. The WPC also has much of the area (south
of a Farmville- Richmond-Melfa line) in a Day 1 Marginal ERO. A
tight temperature gradient will be maintained tonight and
tomorrow. Highs only in the upper 40s/lower 50s for the
northern sections of the FA, with mid 70s across southside
Hampton Roads and around 80F for NE NC. Many locations will
likely see a non- diurnal cool down during the afternoon as the
front and steadier rain shifts back south.
Cold 1028+mb high pressure and an UL trough will build east
tonight, nudging the front offshore late. They will also usher
in a secondary front late tonight that will bring gusty NW winds
late tonight and Tuesday. Those winds bring a sharp cool down
for the first half of the work week, a far cry from the summer
preview of this past weekend.
Mostly cloudy tonight. Despite drying aloft, moisture lingering
in the low levels leave us prone to some drizzle and patchy fog
for at least the evening NW (to the the early Am hours in the
SE). Drying out with some partial clearing late. Lows late
tonight/Tues morning will be in the mid 30 in the NW, with low-
mid 40s elsewhere.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 315 AM EDT Monday...
Key Messages:
- Dry conditions prevail Tuesday through Wednesday
- Tuesday night will bring below freezing temperatures to
portions of the forecast area. Freeze Warnings will be needed
for most inland areas active in the Frost/Freeze Program.
Chilly highs on Tues average 10-15 deg F below normal, ranging
through the 50s (cooler N, warmer S). Atlantic coastal portions
of the MD Eastern Shore may even stay in the upper 40s. Gusts up
to 35 mph expected near the coast, 20-30mph inland. Diminishing
winds, and the incoming cold, dry airmass will make for an
excellent radiating night Tuesday night. Freeze Warnings are
likely to be needed for much of the (inland) area that is active
in the frost program (i.e. all but the far NW corner of the CWA
from Prince Edward northeast to Caroline County). Lows in the
mid- upper 20s expected away from the immediate coast to low-
mid 30s coastal areas. Milder but still on the cool side Wed,
with highs in the mid- upper 50s under a partly to mostly sunny
sky.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 315 AM EDT Monday...
Key Messages:
- Cooler, seasonable temperatures return by mid-late week.
- Another chance for rain comes on Friday into Saturday as
another front moves through the forecast area.
- Temperatures gradually warm up above climo next weekend into
early next week.
The modifying high pressure lifts NE as a cold front approaches
Appalachia. That front then crosses into the area Thursday
night into Friday. Thursday looks generally dry, though we could
see a few aftn showers in the NW. Compressional heating warms us
back toward climo on Thursday with highs in the mid- upper 60s.
Lows Thurs night in the upper 40-mid 50s. Chances for rain
increase Thu night and continue into Friday. Uncertainty
increases as the global models diverge for the weekend period.
While there is decent alignment about a deep sfc trough sliding
over the east coast, there is disagreement regarding the
formation of a sfc low in the vicinity of the FA. Where the
prospective low tracks, the timing, and the strength of the
system will ultimately decide precip chances and winds. Ensemble
guidance still showing a bit of a mixed message with a large
spread of solutions from the EPS/GEFS and hence the NBM and
LREF. Temps should generally be in the 60s regardless, with the
models all drying us out late next weekend into early next week
with strong ridging over the plains slowly building eastward.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
As of 705 AM EDT Monday...
A cold front has dropped through the area early this morning,
and is oriented just south of the VA/NC border as of this
writing. Behind the front, winds have turned around to the
N/NE, with southerly winds continuing just south of the boundary.
More widespread rainfall has overspread the area this morning,
mainly across central and south central VA along the front. The
will buckle back northward slightly through mid-morning as more
widespread showers overrun the front. This will result in a
prolonged period of moderate to heavy rain today through this
evening, with lower VSBYs in heavier showers. Ceilings have degraded
to IFR/(LCL LIFR in heavier showers), with MVFR on the warm
side of the front at ORF/ECG later this morning into midday.
All terminals save for ORF/ECG will likely stay IFR through the
remainder of the period, with ECG dropping into low- end
MVFR/IFR this evening. Thunder will be possible at
PHF/ORF/ECG from late morning into the afternoon at the SE
coastal terminals.
Outlook: Showers continue through into Monday night ahead of
a slow-moving cold frontal passage. Conditions will finally
start to clear at all sites by Tuesday morning, and VFR
conditions will prevail through Thursday ahead of another
approaching front late this week.
&&
.MARINE...
As of 343 AM EDT Monday...
Key Messages:
- Strong SCA conditions are expected Tuesday/Tuesday night all
zones, with a brief period of gale force gusts possible,
especially across the north.
A frontal boundary is draped across the NC/VA border this morning.
The coastal waters south of the boundary still have south to
southwest winds, while the waters to the north have northeasterly
winds. Winds are generally around 10 kts north of the front, while
winds have remained elevated at around 10 to 15 kts with gust to 20
kts in the southern coastal waters. A Small Craft Advisory remains
in effect for the Ocean waters due to seas up to 5 ft. The
aforementioned front will lift northwards today, leading to a wind
shift in a majority of the waters back to southwesterly. A subtle
wind increase is also expected, but winds will stay sub-SCA for
today. Showers and possibly a few thunderstorms (mainly across the
southern coastal waters) are likely for a majority of the day today,
and winds and seas will be higher in any convection. A few
thunderstorms could become stronger this morning into early
afternoon, so these will be handled with Special Marine Warnings.
A stronger cold front will push through all of the coastal waters by
tonight, leading to a wind shift to the north. Overnight tonight
into early Tuesday morning, a strong surge of CAA is expected, and
winds will increase rapidly in response. Sustained winds will reach
20 kts for the rivers/sound, 20-30 kts in the Bay (strongest in the
northern Bay), and generally 20-25 kts in the Ocean (potentially
higher in the northern Ocean). Gusts to 35-40 kts are possible,
especially in the northern Bay and Ocean, but due to the brief
nature and marginal threat, have decided to stick with high-end
SCAs for those waters for now. Some guidance is trending upwards in
terms of wind speed, so we will continue to monitor this through
tonight. Seas in the Bay will briefly peak at 3-5 ft, and the Ocean
will peak at 4-6 ft.
Behind the front, high pressure will build across the region and
winds will drop by Tuesday night. Sub-SCA conditions will prevail
through Thursday morning. A brief surge of winds due to a tightened
gradient between the high moving offshore and an area of low
pressure approaching the Great Lakes region may bring at least the
Bay briefly into SCA criteria on Thursday afternoon. Thereafter, sub-
SCA conditions will return. There is some uncertainty in the long-
term wind forecast due to varying solutions of the global models, so
there is a chance for SCA conditions to return Friday through the
weekend.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 2 AM Tuesday to 2 AM EDT Wednesday
for ANZ630-631.
Small Craft Advisory from 2 AM to 5 PM EDT Tuesday for ANZ632-
634.
Small Craft Advisory from 5 AM to 2 PM EDT Tuesday for ANZ633-
635>638.
Small Craft Advisory until 2 AM EDT Wednesday for ANZ650-652-
654.
Small Craft Advisory until 8 PM EDT Tuesday for ANZ656-658.
&&
SYNOPSIS...MAM
NEAR TERM...LKB/MAM
SHORT TERM...AC/MAM
LONG TERM...AC/MAM
AVIATION...AJB/AC/MAM
MARINE...LKB/NBHazardous weather outlook, Apr 7, 9:31 AM EST, 4 hours before
Hazardous Weather Outlook
National Weather Service Wakefield VA
1031 AM EDT Mon Apr 7 2025
VAZ048-061-062-064-069-509>511-081445-
Fluvanna-Cumberland-Goochland-Caroline-Powhatan-Western Louisa-
Eastern Louisa-Western Hanover-
1031 AM EDT Mon Apr 7 2025
This Hazardous Weather Outlook is for central Virginia and north
central Virginia.
.DAY ONE...Today and tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Below freezing temperatures are expected late Tuesday night through
early Wednesday morning, with a hard freeze possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ102-VAZ092-093-095>098-081445-
Eastern Currituck-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-
1031 AM EDT Mon Apr 7 2025
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Today and tonight.
A slow moving cold front crosses the area late this afternoon into
tonight, bringing periods of rain and scattered thunderstorms. An
isolated strong to severe thunderstorm will be possible this afternoon,
with damaging winds as the main threat. Locally heavy rain is also
possible with potential for localized flooding in low lying, poor
drainage, and other flood prone areas.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Near to below freezing temperatures are expected late Tuesday night
through early Wednesday morning away from the immediate coast.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>025-VAZ060-065>068-075>090-099-100-512>525-081445-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Prince Edward-Mecklenburg-Lunenburg-Nottoway-Amelia-Westmoreland-
Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Accomack-Northampton-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
1031 AM EDT Mon Apr 7 2025
This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, south central
Virginia and southeast Virginia.
.DAY ONE...Today and tonight.
Periods of moderate to heavy rain can be expected across the outlook
area into this evening. Localized flooding will be possible in low
lying...poor drainage...and other flood prone areas.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Near to below freezing temperatures are expected late Tuesday night
through early Wednesday morning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ012>017-030>032-081445-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-
1031 AM EDT Mon Apr 7 2025
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Today and tonight.
A slow moving cold front crosses the area this evening, bringing
periods of rain and scattered thunderstorms. A few strong to severe
thunderstorms are possible this afternoon, with damaging winds as the
main threat. Locally heavy rain is also possible with potential for
localized flooding in low lying, poor drainage, and other flood prone
areas.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Near to below freezing temperatures will be possible late Tuesday
night through early Wednesday morning away from the immediate coast.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 7, 11:22 AM EST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1222 PM EDT Mon Apr 7 2025
VAZ080>082-088>090-514-523-071700-
Charles City VA-Prince George VA-Surry VA-Dinwiddie VA-Sussex VA-
York VA-James City VA-
Eastern Chesterfield (Including Col. Heights) VA-
1222 PM EDT Mon Apr 7 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN CHARLES CITY...PRINCE
GEORGE...NORTHWESTERN YORK...NORTHEASTERN SUSSEX...SOUTHEASTERN
DINWIDDIE...SOUTHERN JAMES CITY...AND SURRY COUNTIES...THE CITY OF
COLONIAL HEIGHTS...THE CITY OF HOPEWELL...THE CITY OF PETERSBURG AND
THE CITY OF WILLIAMSBURG THROUGH 100 PM EDT...
At 1222 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jordans Point to Prince George to near
McKenney. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible.
Strong thunderstorms will be near...
Jordans Point, Garysville, Fort Gregg-Adams, Prince George,
Petersburg, Charles City, and Carson around 1225 PM EDT.
Burrowsville and Disputanta around 1230 PM EDT.
Cabin Point around 1235 PM EDT.
Claremont, Rustic, and Stony Creek around 1240 PM EDT.
Waverly around 1250 PM EDT.
Other locations impacted by these storms include Taylors Corner,
Carsley, Birchett Estate, Booker, Camp Peary, Spring Grove, Jordan
Point Country Club, Wharfs Store, Petersburg National Battlefield,
and Ewell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3734 7662 3720 7665 3691 7711 3699 7777
3722 7743 3735 7729
TIME...MOT...LOC 1622Z 269DEG 36KT 3738 7720 3723 7726 3699 7767
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MillerSpecial weather statement, Apr 7, 11:47 AM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1247 PM EDT Mon Apr 7 2025
NCZ012-VAZ079-087-088-092-071730-
Northampton NC-Sussex VA-Southampton VA-Brunswick VA-Greensville VA-
1247 PM EDT Mon Apr 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NORTHAMPTON...
GREENSVILLE...SOUTHWESTERN SOUTHAMPTON...SOUTHWESTERN SUSSEX AND
SOUTHEASTERN BRUNSWICK COUNTIES AND THE CITY OF EMPORIA THROUGH 130
PM EDT...
At 1247 PM EDT, Doppler radar was tracking a strong thunderstorm near
Littleton, or 13 miles west of Roanoke Rapids, moving northeast at 55
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Barley around 1255 PM EDT.
Emporia around 110 PM EDT.
Green Plain around 115 PM EDT.
Other locations impacted by this storm include Ante, Brink, Adams
Grove, Gray, Grizzard, Gum Forks, Triplet, Lanes Corner, Henrico, and
Vultare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3685 7738 3667 7717 3645 7763 3648 7765
3648 7768 3649 7773 3648 7775 3648 7777
3650 7782 3651 7786 3650 7787 3651 7789
3651 7790 3654 7790 3655 7797
TIME...MOT...LOC 1647Z 239DEG 48KT 3648 7791
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MillerSpecial weather statement, Apr 7, 12:09 PM EST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wakefield VA
109 PM EDT Mon Apr 7 2025
NCZ012-VAZ087-092-071800-
Northampton NC-Southampton VA-Greensville VA-
109 PM EDT Mon Apr 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NORTHAMPTON...
SOUTHEASTERN GREENSVILLE AND SOUTHWESTERN SOUTHAMPTON COUNTIES
THROUGH 200 PM EDT...
At 109 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gaston, or over Roanoke Rapids, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Reduced visibility and minor flooding possible.
This strong thunderstorm will be near...
Garysburg around 115 PM EDT.
Seaboard around 120 PM EDT.
Boykins around 140 PM EDT.
Newsoms around 145 PM EDT.
Other locations impacted by this storm include Gum Forks, Bryants
Corner, Worrell, Pleasant Hill, Severn, Margarettsville, Gumberry,
Turners Crossroads, Branchville, and Shiloh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3645 7763 3648 7765 3648 7769 3652 7771
3678 7715 3655 7706 3654 7716 3652 7715
3651 7709 3642 7759
TIME...MOT...LOC 1709Z 251DEG 38KT 3648 7764
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MillerSpecial weather statement, Apr 7, 12:44 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Wakefield VA
144 PM EDT Mon Apr 7 2025
VAZ088-089-093-071830-
Isle of Wight VA-Surry VA-Sussex VA-
144 PM EDT Mon Apr 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ISLE OF WIGHT...EAST
CENTRAL SUSSEX AND CENTRAL SURRY COUNTIES THROUGH 230 PM EDT...
At 143 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dendron, or near Wakefield, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible.
This strong thunderstorm will be near...
Elberon around 150 PM EDT.
Other locations impacted by this storm include Rushmere, Booth Fork,
Pons, Chippokes State Park, Ellis Fork, Delk Crossroads, Lawson,
Bacons Castle, Comet, and Poolesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3696 7703 3706 7702 3714 7698 3718 7670
3717 7669 3718 7662 3715 7661 3713 7662
3711 7661 3708 7661 3700 7652 3696 7686
3700 7685 3695 7693 3695 7697
TIME...MOT...LOC 1743Z 263DEG 29KT 3703 7692
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WraySpecial weather statement, Apr 7, 12:56 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Wakefield VA
156 PM EDT Mon Apr 7 2025
NCZ012>016-VAZ092-093-095>098-071845-
Hertford NC-Pasquotank NC-Northampton NC-Camden NC-Gates NC-
Isle of Wight VA-Norfolk/Portsmouth VA-Southampton VA-Suffolk VA-
Chesapeake VA-Virginia Beach VA-
156 PM EDT Mon Apr 7 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN NORTHAMPTON...
GATES...NORTHWESTERN CAMDEN...NORTHWESTERN PASQUOTANK...NORTHWESTERN
HERTFORD...SOUTHEASTERN SOUTHAMPTON...AND SOUTHERN ISLE OF WIGHT
COUNTIES...THE CITY OF NORFOLK...THE CITY OF CHESAPEAKE...THE CITY OF
FRANKLIN...THE CITY OF PORTSMOUTH...THE CITY OF SUFFOLK AND THE
NORTHWESTERN CITY OF VIRGINIA BEACH THROUGH 245 PM EDT...
At 155 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Isle Of Wight to near Franklin to near
Rich Square. Movement was east at 65 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Chowan University, Como, Franklin, Windsor, Woodland, Kings Fork,
Conway, Holland, Murfreesboro, and Crittenden around 200 PM EDT.
Downtown Suffolk, Driver, Portsmouth, and Chesapeake around 205 PM
EDT.
Norfolk NAS, Bowers Hill, Churchland, Norfolk, Whaleyville,
Winton, Old Dominion University, and Western Branch around 210 PM
EDT.
Ghent, Virginia Beach, Roduco, Gates, Downtown Norfolk, Norview,
Cofield, Ocean View, and Downtown Portsmouth around 215 PM EDT.
Deep Creek, Norfolk International, Virginia Wesleyan University,
Cradock, and Norfolk State University around 220 PM EDT.
Regent University, Kempsville, Corapeake, and Gatesville around
225 PM EDT.
Great Bridge and Sunbury around 230 PM EDT.
Fentress around 235 PM EDT.
Other locations impacted by these storms include Milwaukee, South
Norfolk, Tunis, Rudee Heights, Carrollton, Portlock, Longview,
Menola, Savage, and Chowan Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3627 7741 3631 7743 3656 7723 3699 7656
3694 7642 3700 7625 3700 7622 3695 7609
3698 7599 3695 7594 3684 7591 3655 7627
3655 7631 3653 7629 3646 7638 3626 7740
TIME...MOT...LOC 1755Z 255DEG 58KT 3685 7668 3665 7693 3633 7735
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Wray